# SDR DALA2016092606906

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 55,776 hours, 14,639 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT IAW WDM 33-51-12, FOUND CONNECTOR D9352J NOT GETTING  POWER.   FOUND POOR CONNECTION AT  D9352J, REPAIRED IAW SWPM 20-61, OPS CHECKED NORMAL.
